# SDR USAA2013091700027

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472284008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON FLOORBEAM BETWEEN FRAMES 65 TO 67, -Y765.  REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 53-41-14, 51-42-11 & 51-75-12.
